# SDR SWAA2021060134429

- Difficulty date: December 4, 2020
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET LOCATED BETWEEN WS 278.50 AND WS 253.00 TRAILING EDGE AT LT WING / REPLACED ANGLE (SUPPORT BRAKET) LOC BTW WS 278.50 AND WS 253.00 TRAILING EDGE IAW SRM B737-700 51-40-02; 51-10-02 AND DWG #115A2930 REV .- PN USED 115A2953-1
